MathSciNet Relay Station
MathSciNet bibliographic data
MR210720 15.15
Greville, T. N. E. Note on the generalized inverse of a matrix product. SIAM Rev. 8 (1966), 518–521; erratum, ibid. 9 1966 249.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement